# SDR R61A201804060498

- Difficulty date: April 6, 2018
- Submitted: April 17, 2018
- Operation: Air carrier
- Aircraft: N107HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000165
- Aircraft time: 27,971 hours, 21,661 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 17010065001
- Condition: Corroded
- Location: Zone 100
- Part time: 27,971 hours, 21,661 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND THE LEFT TIRE BURST PANEL 3 EACH PROFILES HAS CORROSION. MAINTENANCE REMOVED AND REPLACED THREE LT TIRE BURST PANEL PROFILE ANGLES IAW AMM 20-10-07.
